MathSciNet Relay Station
MathSciNet bibliographic data
MR770523 11A07
Sun, Qi; Zhang, Ming Zhi Pairs where $2\sp a-2\sp b$ divides $n\sp a-n\sp b$ for all $n$. Proc. Amer. Math. Soc. 93 (1985), no. 2, 218–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement